# SDR FDEA201109153891

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,925 hours, 11,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BEHIND ARMED/DISARMED SLIDE ON LT DOOR IS LOOSE.  REMOVED THE L-1 DOOR INTERIOR COVER. INSTALLED THE NEW PLATE RETAINER RAIL IAW AMM 52-11-02 & SRM 51-70-06.
